MathSciNet Relay Station
MathSciNet bibliographic data
MR990601 (91a:65055) 65D30
Rabinowitz, Philip Generalized noninterpolatory rules for Cauchy principal value integrals. Math. Comp. 54 (1990), no. 189, 271–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement